Viewing 4 posts - 1 through 4 (of 4 total)
  • Author
    Posts
  • #87819
    sallypa
    Member

    i dont know if your father is taking xeloda but my sister is and she too is having a bad case of hand foot syndrome. however where your father is sleeping most of the time my sister has terrible insomnia. definitely check with your dr. as i said in another post a couple weeks ago my sister looked good and was laughing and traveling. since being on xeloda she has taken a 180 degree turn. chemo does a lot of things to people and each person reacts different so talk to the dr as soon as you can and get an accurate evaluation.

    #87818
    marions
    Moderator

    aa….I too am sorry to hear of all your dear Dad has endured. Agree with Lainy in that you should be informed about his current condition. Perhaps the medications are causing the sleepiness.
    Tons of good wishes are heading your way.
    Hugs,
    Marion

    #87817
    lainy
    Participant

    I am so very sorry to hear about the tough road your Father is taking. Have you asked his Oncologist why all this is happening? Could he have an infection? You have a right to know if the Oncologist feels the end is near or if he feels it is from the chemo. I do have a list of 10 signs the end is near which my husband followed pretty closely. If you want them I will e mail them to you through this site. Be very strong and see if you can get some answer from the Oncologist!

    #11157
    aa_nj
    Participant

    My dad was diagnosed with stage IV cholangiocarcinoma in May 2013. Since then, he has gone through several rounds of chemo, liver resection surgery, saw his cancer come back, more chemo, more radiation therapy and then some chemo. In the process, he has been hospitalized quite a few times because of side effects, heart problems etc.

    Recently he develop a bad case of hand-foot syndrome. He also has a sore on his back. He had fevers but they have gotten better. We brought him to the hospital two days ago and they admitted him. He is not talking much and spends most of the day sleeping. He got his last chemo 2 weeks ago. It’s tough but I’m trying to get a realistic answer on if these are end of life symptoms or if these are just side-effects of chemo?

    I just want to add – I have spend numerous hours reading discussions on this forum. And I’m extremely thankful to everyone who have shared their experiences on this dreadful disease.

Viewing 4 posts - 1 through 4 (of 4 total)
  • You must be logged in to reply to this topic.